# SDR AALA2019121099046

- Difficulty date: December 7, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 9,540 hours, 3,618 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: FE277001
- Part serial: FR6744
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PRESSURE LOW IN R2/Z834 EMERGENCY EXIT DOOR DAMPER. SERVICED DOOR DAMPER (ACTUATOR) TO PROPER PRESSURE PER AMM 52-22-00-614-002-A.
